# SDR HEEA130284

- Difficulty date: February 23, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 6,823 hours
- System (JASC): 3150 · Central Warning
- Part: Fadec
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT RETURNING TO BASE, 122 KIAS, 84.6 TQ, THE FADEC FAIL WARNING HORN AND LIGHT CAME ON ALONG WITH NO AUTO-START AND ONE OTHER LIGHT.  THE ROTOR DROOPED TO ABOUT 94 BEFORE IDENTIFIED AS A TRUE FADEC FAIL TO MANUAL AND ADJUSTED COLLECTIVE TO MAINTAIN ROTOR RPM.  PRESSED FADEC AUTO/MAN BUTTON, CONTINUED TO FLY AND LANDED SAFELY AT ELLINGTON FIELD.
